# SDR SWAA2024102351108

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 32,763 hours, 15,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN WAS BROKEN LOOSE FROM CEILING BY A PASSENGER TAKING THEIR LUGGAGE DOWN<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-04-960-802-NG (SLIDE/OVERWING LIGHT - LIGHT ASSEMBLY REPLACEMENT - PERMANENT)]
